zbMATH — the first resource for mathematics

The modified golden rule of a multi-sector economy. (English) Zbl 0297.90008

91B60 Trade models
Full Text: DOI
[1] Brock, W.A.; Mirman, L.J., Optimal economic growth and uncertainty: the discounted case, J.e.t., 4, 479-513, (1972)
[2] Gale, D., Nonlinear duality and qualitative properties of optimal growth, (), 309-319
[3] Nikaido, H., Convex structures and economic theory, (1968), Academic Press New York · Zbl 0172.44502
[4] Peleg, B.; Ryder, H.E., On optimal consumption plans in a multi-sector economy, R.e.s., 39, 159-169, (1972) · Zbl 0244.90007
[5] Radner, R., Optimal stationary consumption with stochastic production and resources, J.e.t., 6, 68-90, (1973)
[6] Sutherland, W.R.S., On optimal development in a multi-sectoral economy: the discounted case, R.e.s., 37, 585-589, (1970) · Zbl 0205.48804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.